JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Ram U. Verma    
    Editor and Author  
    Email: verma99@msn.com  
    Telephone: (419) 530-2132  
    Fax: (419) 292-1497  

University of Toledo, Department of Mathematics, Toledo, Ohio 43606

    Research Areas :
  • Applied Nonlinear Analysis
  • Nonlinear Variational Inequalities
  • Generalized Newton's Methods
  • Operator Theory
Other : Prefers papers to be sent electronically as LATEX files with a copy in DVI or PDF format.  
    Articles: Generalized Auxiliary Problem Principle and Solvability of a Class of Nonlinear Variational Inequalities Involving Cocoercive and Co-Lipschitzian Mappings   Volume 2, Issue 3
    Generalized $(A,\eta)-$ Resolvent Operator Technique and Sensitivity Analysis for Relaxed Cocoercive Variational Inclusions   Volume 7, Issue 3
    General System of Strongly Pseudomonotone Nonlinear Variational Inequalities Based on Projection Systems   Volume 8, Issue 1

      search [advanced search] copyright 2003 terms and conditions login